CureZone   Log On   Join
Re: Biozole...
 
KeepTrying11 Views: 2,834
Published: 11 years ago
 
This is a reply to # 1,553,892

Re: Biozole...


As with any prescription drug (or even some non prescription drugs for that matter), there is always the possibility of side effects. You as a patient must assess your situation, and then determine if taking the drug or supplement is appropriate. 

When I had my tonsils removed, my doctor prescribed me a prescription strength pain reliever afterwards to help with the pain (I can't remember if it was Vicodin or Lortab). Anyway, after about 3 days of taking it I started getting really sick (nausea, chills, fever). I called the doctor's office, and they said that was a common side effect from the pain medicine. So they told me they would put me on another pain medicine for the remainder of the treatment. My side effects went away when I was on the new medicine. It just depends on the person taking the medicine and how their body reacts to it. 

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.641 sec, (1)